# SDR SWAA2024122777915

- Difficulty date: December 16, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 30,285 hours, 14,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP DELAMINATED AT THE I/B AFT CORNER AT LOWER SKIN. MARKED<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)];[02] VERIFIED 01 - REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)]
